MathSciNet Relay Station
MathSciNet bibliographic data
MR1620087 32F20 (35H05 35N15)
Michel, Joachim; Shaw, Mei-Chi Subelliptic estimates for the $\overline\partial$-Neumann operator on piecewise smooth strictly pseudoconvex domains. Duke Math. J. 93 (1998), no. 1, 115–128.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement